# SDR CA151210007

- Difficulty date: October 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,342 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1846M48G01
- Condition: Worn
- Location: Engine
- Part time: 25,990 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FORWARD MOUNT LINK SPHERICAL BEARING FOUND WORN DURING ENGINE CHANGE.
